| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a patient's electrode belt latch does not communicate with monitor.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (connector latch does not secure with monitor) was due to the latches on the trunk cable connector being damaged, creating an insecure connection with the monitor.The root cause for the damaged connector was unable to be identified.There was no adverse event that resulted from the damaged belt.